MathSciNet Relay Station
MathSciNet bibliographic data
MR2407319 60H10 (35R60 60G15 60G18 62M09)
Maslowski, Bohdan; Pospíšil, Jan Ergodicity and parameter estimates for infinite-dimensional fractional Ornstein-Uhlenbeck process. Appl. Math. Optim. 57 (2008), no. 3, 401–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement